# SDR ALGA093732

- Difficulty date: March 11, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N175AL
- Make and model: Bell 206L-4
- Aircraft serial: 52117
- Engine: Allsn 250C30
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A3990
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,239 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE TRAILING EDGE EXTRUSION EXFOLIATED AT STA. 98 AND 130. DAMAGE IS CONSIDERED A MATERIAL DEFECT.
